Narrow Results Clear All
- Communication Improvement 1
- Education and Training 2
- Error Reporting and Analysis 1
- Human Factors Engineering 1
- Legal and Policy Approaches 1
- Quality Improvement Strategies 1
Search results for ""
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; May 21, 2009.
This announcement reports on potential for falsely elevated glucose readings in patients taking parenteral maltose, parenteral galactose, or oral xylose and provides a list of products that may interfere with glucose monitoring.
Information for healthcare professionals: risk of transmission of blood-borne pathogens from shared use of insulin pens.
FDA Alert [US Food and Drug Administration Web site]. March 19, 2009.
This announcement alerts clinicians and patients that insulin pens and insulin cartridges are never to be used on more than one patient.
National Alert Network. Horsham, PA: Institute for Safe Medication Practices; Bethesda, MD: American Society of Health-System Pharmacists. October 12, 2017.
Care devices that enable patients to administer medicines at home can have unintended consequences. This alert raises awareness of hazards related to insulin pen misuse and offers recommendations to reduce risks, such as training patients to properly use pen needles and engaging community pharmacists in verifying that patients understand appropriate administration techniques.
Mohr H, Weiss M. Associated Press. November 27, 2018.